# SDR R61A2023122800767

- Difficulty date: December 4, 2023
- Submitted: December 29, 2023
- Operation: Air carrier
- Aircraft: N434YX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000418
- Aircraft time: 23,266 hours, 15,731 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Doubler
- Part number: 17007311003
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING HEAVY MAINTENANCE CHECK FOUND THE FORWARD FUSELAGE SUPPORT STRUCTURE, DOUBLER AT FRAME 19-20, LBL 14-34 FOUND TO HAVE CORROSION ON UPPER SURFACE.  FORWARD FUSELAGE FLOOR SUPPORT STRUCTURE DOUBLER AT FRAME 19-20 LBL 14-34 REMOVED AND REPLACED IAW SRM 51-40-08
